On a nonlocal elliptic problem

Volume 26 / 1999

Andrzej Raczyński Applicationes Mathematicae 26 (1999), 107-119 DOI: 10.4064/am-26-1-107-119

Abstract

We study stationary solutions of the system $u_t = ∇ ((m-1)/m ∇u^m + u∇φ)$, m => 1, Δφ = ±u, defined in a bounded domain Ω of $ℝ^n$. The physical interpretation of the above system comes from the porous medium theory and semiconductor physics.

Authors

  • Andrzej Raczyński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image